ITEM METADATA RECORD
Title: Explicit finite-time and infinite-time ruin probabilities in the continuous case
Authors: De Vylder, FE ×
Goovaerts, Marc #
Issue Date: 1999
Series Title: Insurance: Mathematics & Economics vol:24 issue:3 pages:155-172
Abstract: In this rather self-contained paper we indicate general explicit analytic expressions or finite-time and infinite-time ruin probabilities in the classical risk model corresponding to initial risk reserves y is greater than or equal to 0. We assume that the claimsize distribution has a density on (0, infinity). Our solutions are continuous versions of discrete expressions by Picard and Lefevre but our methodology is different and the continuous formulas have a component with no counterpart in the discrete case
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
Explicit finite-time and infinite-time ruin probabilities in the continuous case.pdf Published 125KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science